# SDR SWIA201333225

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,238 hours, 24,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BURNED OUT IN EMERGENCY EXIT LIGHT BY MAIN CABIN DOOR.  (FLT 5350)  RELAMPED EMERGENCY LIGHT.
